# SDR FDEA201005281694

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CRACK AT STA 680, LBL 45 FABRICATED SEAT TRACK STA 440 TO 680 LBL 45 FROM BAC1520-7927178 T6 511 EXTR BATCH NR 1833789 IAW SRM 53-30-52, TREATED AND PRIMED IAW SRM 51-20-01, LOCATED AND DRILL IAW SRM 51-40-05. MAJOR REPAIR
